# SDR QXEA200400766

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,852 hours, 8,573 cycles
- Engine: Pwc PW150A
- Engine time: 6,320 hours, 6,878 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0102
- Condition: Leaking
- Location: Zone 500
- Part time: 6,320 hours, 6,878 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2410 FLIGHT ATTENDANTS REPORT A STRONG ODOR LIKE DIRTY SOCKS IN CABIN WHILE IN DESCENT.  NOTICED IN COCKPIT A LITTLE BIT OF ODOR AS WELL.  MAINTENANCE REPLACED THE ENGINE FOR STATICLY LEAKING.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
